I was prescribed a dose of azithromycin for chlamydia & fluconazole for yeast infection. I took it 3 days ago, & now my vagina burns and itches. Why?

Consider. Consider a followup appt with your provider. It is possible this is a co-existing or subsequent fungal or viral infection. You likely will need further treatment.
Here are some ... If the symptoms assumptively related with chlamydia or yeast infection fail to improve after taking antibiotics as wished, consider if any new events such as sexual acts take place over the interval, or if the original Dx is inaccurate or the bugs resist to antibiotics. So, report your Sx to the treating Doc timely.

Related Questions

I just took Azithromycin for Chlamydia a few days ago, can I take Fluconazole for a possible yeast infection or is it dangerous to combine the two?

No problem. These two drugs won't interfere with one another, and no increased chance of side effects. In fact, this is a pretty common combination, because antibiotics like azithromycin sometimes trigger yeast infections. (Maybe that's what happened to you.) So no worries; take the fluconazole as it was prescribed. Read more...

26 wks pregnant with sinus & vaginal yeast infection. Dr prescribed both Diflucan (fluconazole) (1 dose) & Zithromax. R they safe taken together? I read they're not

Ask the DR. Zithromax is probably safe during pregnancy. But it is a common cause for yeast problems. Unless you have both high fever and significant sinus pain, it will do nothing for sinus congestion. Drainage, with sniffer or oral med ,is the way to relieve sinus symptoms. Antibiotics are seldom of use. Meclizine is another med which is commonly used but seldom effective. Phenergan (promethazine) will make you sleepy so. Read more...